Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Started bleeding from testicle after taking a shower. Underlying cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
my DadMy Dad was done taking a shower when he started bleeding from his testicles. He stated to me that his skin has developed scales and it itches bad. He also said that he has had this condition since he was a young child. What can this be?
Posted Tue, 16 Apr 2013 in Testicle Problems
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

The testicular skin (Scrotum) is more prone for fungal infections, such infections render the scrotal skin dry and scaly associated with intense itching. Scratching may cause breaks in the skin. If the infection is deep seated in the skin scratching may result in exposure of superficial blood vessels leading to bleeding.

I suggest him to apply anti-fungal medications like MICONAZOLE NITRATE twice daily after thoroughly washing the affected area with warm water. This will surely help him get rid of the problem. Also if the itching is severe then he can take a dose of BENADRYL once in the night after food.

Hope, I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor